# SDR YYFA20131231002

- Difficulty date: December 31, 2013
- Submitted: January 1, 2014
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug MD 83
- Aircraft serial: 53093
- Aircraft time: 39,519 hours, 37,476 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT NUMBER TWO TIRE BLOWN.
